본문 바로가기
KERD
논문KCI 등재

EXISTENCE OF THREE SOLUTIONS FOR A CLASS OF NAVIER QUASILINEAR ELLIPTIC SYSTEMS INVOLVING THE (p1, . . . , pn)-BIHARMONIC

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we establish the existence of at least three solu- tions to a Navier boundary problem involving the (p1, . . . , pn)-biharmonic systems. We use a variational approach based on a three critical points theorem due to Ricceri [B. Ricceri, A three critical points theorem revis- ited, Nonlinear Anal. 70 (2009), 3084–3089].

Abstract

In this paper, we establish the existence of at least three solu- tions to a Navier boundary problem involving the (p1, . . . , pn)-biharmonic systems. We use a variational approach based on a three critical points theorem due to Ricceri [B. Ricceri, A three critical points theorem revis- ited, Nonlinear Anal. 70 (2009), 3084–3089].

참고문헌 (23)

  1. G. A. Afrouzi, "Existence of three solutions for a class of Dirichlet quasilinear elliptic systems involving the (p1, . . . , pn)-Laplacian", Nonlinear Anal, 70(1), pp.135~143 (2009)
  2. G. A. Afrouzi, "Multiplicity results for a two-point boundary value double eigenvalue problem", Ric. Mat, 59(1), pp.39~47 (2010)
  3. G. A. Afrouzi, "Multiplicity theorems for a class of Dirichlet quasilinear elliptic systems in- volving the (p1, . . . , pn)-Laplacian", Nonlinear Anal, 73(8), pp.2594~2602 (2010)
  4. Ghasem A. Afrouzi, "THREE SOLUTIONS TO A CLASS OF NEUMANN DOUBLY EIGENVALUE ELLIPTIC SYSTEMS DRIVEN BY A (p1, … , pn)-LAPLACIAN", 대한수학회보, 47(6), pp.1235~1250 (2010), 대한수학회
  5. G. Bonanno, "A boundary value problem for fourth-order elastic beam equations", J. Math. Anal. Appl, 343(2), pp.1166~1176 (2008)
  6. F. Cammaroto, "Multiple solutions for a Neumann problem involving the p(x)-Laplacian", Nonlinear Anal, 71(10), pp.4486~4492 (2009)
  7. J. Chabrowski, "On some fourth-order semilinear elliptic problems in RN", Nonlinear Anal, 49(6), pp.861~884 (2002)
  8. S. El Manouni, "A result on elliptic systems with Neumann con- ditions via Ricceri’s three critical points theorem", Nonlinear Anal, 71(5), pp.2343~2348 (2009)
  9. J. R. Graef, "A critical points approach to multiplicity results for multi-point boundary value problems", Appl. Anal, 90(12), pp.1909~1925 (2011)
  10. S. Heidarkhani, "Multiplicity results for a class of gradient systems depending on two parameters", Nonlinear Anal, 73(2), pp.547~554 (2010)
  11. S. Heidarkhani, "Three solutions for a class of gradient Kirchhoff-type systems depending on two parameters", Dynam. Systems Appl, 20(4), pp.551~562 (2011)
  12. C. Li, "Three solutions for a class of quasilinear elliptic systems involving the (p, q)-Laplacian", Nonlinear Anal, 69(10), pp.3322~3329 (2008)
  13. C. Li, "Three solutions for a Navier boundary value problem involving the p-bi- harmonic", Nonlinear Anal, 72(3), pp.1339~1347 (2010)
  14. L. Li, "Existence of three solutions for (p, q)-biharmonic systems", Non- linear Anal, 73(3), pp.796~805 (2010)
  15. J. Liu, "Existence of three solutions for a class of quasilinear elliptic systems involving the (p(x), q(x))-Laplacian", Nonlinear Anal, 71(1), pp.550~557 (2009)
  16. X.-L. Liu, "Existence and multiplicity of solutions for fourth-order boundary value problems with parameters", J. Math. Anal. Appl, 327(1), pp.362~375 (2007)
  17. A. M. Micheletti, "Multiplicity results for a fourth-order semilinear elliptic problem", Nonlinear Anal, 31(7), pp.895~908 (1998)
  18. B. Ricceri, "Existence of three solutions for a class of elliptic eigenvalue problems", Math. Comput. Modelling, 32(11), pp.1485~1494 (2000)
  19. B. Ricceri, "A three critical points theorem revisited", Nonlinear Anal, 70(9), pp.3084~3089 (2009)
  20. J. Simon, "R´egularit´e de la solution dune equation non lin´eaire dans RN", In Journees d’Analyse Non Lineaire, 665, pp.205~227 (1978)
  21. J. Sun, "The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects", Nonlinear Anal, 72(12), pp.4575~4586 (2010)
  22. B, Nonlinear mono- tone operators. Translated from the German by the author and Leo F. Boron, "Nonlinear Functional Analysis and Its Applications. II", pp.1990, E. Zeidler
  23. L. Zhang, "Solvability of a kind of Sturm-Liouville boundary value problems with impulses via variational methods", Acta Appl. Math, 110(3), pp.1237~1248 (2010)

관련 논문AI추천

이 간행물의 다른 논문 (25건)